Star graphs and Seba billiards

Gregory Berkolaiko 1, Eugene Bogomolny 2, J.P. Keating 3, 4

Journal of Physics A 34 (2001) 335-350

We derive an exact expression for the two-point correlation function for quantum star graphs in the limit as the number of bonds tends to infinity. This turns out to be identical to the corresponding result for certain Seba billiards in the semiclassical limit. Reasons for this are discussed. The formula we derive is also shown to be equivalent to a series expansion for the form factor – the Fourier transform of the two-point correlation function – previously calculated using periodic orbit theory.

  • 1. Department of Physics of Complex Systems,
    Weizmann Institute of Science
  • 2. Laboratoire de Physique Théorique et Modèles Statistiques (LPTMS),
    CNRS : UMR8626 – Université Paris XI – Paris Sud
  • 3. School of Mathematics,
    University of Bristol
  • 4. Basic Research Institute in Mathematical Sciences (BRIMS),
    Hewlett-Packard Labs
Retour en haut